# SDR USAA950950

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834611
- Condition: Corroded
- Location: Bs 328-344
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 26 INCH BY .5 INCH CORROSION AT BS 328-344 RBL 12 INCHES ON INTERCOSTAL.  REPAIRED AND REPLACED INTERCOSTAL.  REPAIRED PER SRM 51-10-02 PG 16.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
